# SDR USAA991414

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528M
- Condition: Cracked
- Location: Cargo Door
- Part time: 44,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK UPPER AFT CORNER OF HANDLE CUTOUT, FORWARD CARGO DOOR SKIN.  INSTALLED REPAIR DOUBLER PER SRM 52-30-2 FIG 3.  (M)
